MathSciNet Relay Station
MathSciNet bibliographic data
MR402799 (53 #6613) 58B20 (58E05)
Tromba, A. J. Almost-Riemannian structures on Banach manifolds: the Morse lemma and the Darboux theorem. Canad. J. Math. 28 (1976), no. 3, 640–652.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement